# SDR CA110621010

- Difficulty date: June 21, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 9,431 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: SL75706
- Condition: Worn
- Location: Engine
- Part time: 3,721 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE LOBE NR 1 IS ALMOST COMPLETELY WORN DOWN.
